# SDR ASAA2014012212459

- Difficulty date: January 22, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 62,927 hours, 41,752 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 507945178
- Part serial: 549
- Condition: Lack Of Lube
- Location: L1
- Part time: 62,927 hours, 41,752 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EASY TO OPEN BUT HARD TO CLOSE.  ACFT GROUNDED.  LUBED L1 DOOR.  L1 DOOR OPS CHECKED NORMAL, OK FOR SERVICE. REF AMM 52-11-00-705-060.
